Technology Services Calendar

-

37 matches found

    • 9:00 am - 12:00 pm   Tues/Thurs mornings
      10/1/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    This 6 hour course will prepare you to use the most common basic features of Adobe Photoshop CC.

    • 10:00 - 11:30 am
      10/1/2019
    • Armory building, room 428

    In this workshop, we will begin by discussing resources that are available to TAs who are dealing with difficult situations. We will then ask the TAs how they would deal with these difficult situations themselves and identify the pros and cons of these approaches.

    • 1:00 - 4:30 pm   Tues/Thurs afternoons
      10/1/2019
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    This 7-hour course introduces the basics of Adobe Illustrator. Topics will include design principles, elements, and graphics composition; creating documents containing basic shapes and customized paths. We will also learn how to insert text and typographical characters.

    • 11:30 am - 1:00 pm
      10/2/2019
    • Room 428 Armory Buildling (Southwest corner of the building)

    • 3:00 - 4:00 pm
      10/2/2019
    • TechHub - Armory Room 151A

    CITL Innovation Spaces is hosting a variety of hands-on emerging technology topics for beginners. Workshops are open to everyone. (Note: workshops can count towards the Certificate in Teaching-Enhanced Technology, but may require a short reflection paper.)

    • 5:30 - 6:45 pm
      10/2/2019
    • Room 428 Armory Buildling (Southwest corner of the building)

    Wednesday, October 2, 5:30 to 6:45pm. With other workhops participants, practice completing sample EPIs; set goals for oral English improvement; learn about resources you can use to improve your English skills. Note: This session will be most beneficial if you also attend one or more of the earlier sessions. The content in session 4 pulls together everything learned in ses

    • 1:00 - 3:00 pm   Thurs afternoon
      10/3/2019
    • UIUC -- location to be announced

    In this 2-hour short course you will learn how to comfortably move around in the Excel 2016 environment. Additional topics will include entering text and values in a worksheet, basic formatting, printing and using Help.

    • 3:00 - 4:00 pm
      10/3/2019
    • Armory building, room 428

    We know that active learning in the classroom is important, but how do you make it happen, especially when trying to juggle the responsibilities of grad student life? This session introduces dozens of easy and engaging learning activities that you can use in any discipline.

    • 10:00 am - 12:00 pm   Fri morning
      10/4/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 9:00 am - 2:00 pm
      10/5/2019
    • Lincoln Square Mall

    TechHub will have a booth at Heartland Maker Fest

    • 1:00 - 4:00 pm   Tues/Thurs afternoons
      10/8/2019
    • UIUC -- location to be announced

    • 11:30 am - 1:00 pm
      10/9/2019
    • **NOTE ROOM CHANGE** Room 386, Armory Buildling (east side of the building)

    • 11:00 am - 4:00 pm
      10/11/2019
    • Various locations across campus

    Friday, October 11th from 11am - 4pm, faculty are encouraged to drop in at various locations across campus to set up their Adobe Creative Cloud accounts and download the Creative Cloud Desktop App to manage downloads and access to instructional content.

    • 2:00 - 3:30 pm
      10/14/2019
    • Armory building, room 428

    Come to this workshop to begin the process of identifying your teaching philosophy, deciding which parts of it belong in your statement, and avoiding common mistakes.

    • 8:30 - 9:00 am   sessions throughout the day, lunch on your own
      10/15/2019
    • Urbana campus -- location to be announced

    This program provides employees at the University of Illinois an overview of software applications and IT practices that are critical to success within the campus environment. All sessions are led by experienced trainers with handouts available. Attendees can register for one, two, or more of the monthly scheduled sessions. All sessions held in Suite 26 Illini Hall.

    • 10:00 - 11:00 am
      10/15/2019
    • TechHub - Armory Room 151A

    CITL Innovation Spaces is hosting a variety of hands-on emerging technology topics for beginners. Workshops are open to everyone. (Note: workshops can count towards the Certificate in Teaching-Enhanced Technology, but may require a short reflection paper.)

    • 9:00 - 11:00 am   Wed morning
      10/16/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 10:00 am - 12:00 pm   Wed morning
      10/16/2019
    • UIUC -- location to be announced

    This two-hour short course will introduce you to Microsoft's latest version of its relational database application, Access 2016. Attendees will take a tour of the objects in an Access database, including tables, queries, forms, and reports and spend some time working in the most important of all the objects--tables.

    • 11:30 am - 1:00 pm
      10/16/2019
    • Room 428 Armory Buildling (Southwest corner of the building)

    • 3:00 - 5:00 pm   Mon afternoon
      10/21/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop participants will learn how to use Photoshop to do basic photo correction, use selection tools, manipulate, save, and store images. No prior knowledge of Photoshop is required.

    • 9:00 am - 12:00 pm   Tues/Thurs mornings
      10/22/2019
    • UIUC -- location to be announced

    • 1:00 - 4:00 pm   Tues afternoon
      10/22/2019
    • UIUC -- location to be announced

    In this 3 hour course, participants will learn how to create and edit OneNote notebooks, search and export notes. We will enter data into OneNote from a variety of sources, from existing documents to webpages to images.

    • 3:00 - 5:00 pm   Tues afternoon
      10/22/2019
    • UIUC -- location to be announced

    In this 2-hour short course you will learn how to comfortably move around in the Excel 2016 environment. Additional topics will include entering text and values in a worksheet, basic formatting, printing and using Help.

    • 5:00 - 6:00 pm
      10/22/2019
    • Armory building, room 428

    In this workshop, we will discuss all the steps necessary for providing a fun, interactive learning experience to all the students in your laboratory class. Topics include: course planning, group work, providing effective demonstrations, experiment review and more. 

    • 9:00 am - 12:00 pm   Thurs morning
      10/23/2019
    • UIUC -- location to be announced

    In this three-hour workshop attendees will learn how to create and work with Access tables. We will create a table using application parts and also from scratch. We will create a primary key and start entering data. Finally, we will work with fields in a table from adding, deleting, re-arranging to setting field properties and finally lookup fields and calculated fields.

    • 1:00 - 4:00 pm   Tu afternoon
      10/23/2019
    • UIUC -- location to be announced

    In this 3 hour course, we will go beyond how the program works to include organizational strategies and tips to hyperlink to other notebooks and files, integrating with the rest of MS Office including linking to Outlook with Tasks to add reminders, Meeting notes that integrate with Skype for Business and other meetings, and other tips to boost the power of OneNote.

    • 10:00 am - 12:00 pm   Thurs morning
      10/24/2019
    • UIUC -- location to be announced

    A properly designed database makes it easier to work with up-to-date, accurate information. Investing the time required to learn the principles of good relational database design ensures that you will end up with a database that meets your needs and can easily accommodate change. This new workshop provides guidelines for planning an Access database.

    • 1:00 - 5:00 pm   Thurs afternoon
      10/24/2019
    • UIUC -- location to be announced

    This Microsoft led workshop on Azure Serverless Computing explains how developers can build applications faster by eliminating the need to manage infrastructure and automatically provision and scale the infrastructure required to run code. This approach enables developers to increase their focus on the business logic and deliver more value to the core of the business.

    • 2:00 - 3:00 pm
      10/24/2019
    • Armory 172 (Innovation Studio)

    In this session we distill the magic that just might take your next presentation from bland to grand. See full description for more info.

    • 3:00 - 5:00 pm   Thurs afternoon
      10/24/2019
    • Illini Hall, room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn how to create and open Illustrator documents, navigate the user interface, use vector shapes to create a logo that looks good on screen and in print. No prior knowledge of Illustrator is required.

    • 9:00 am - 4:00 pm   Tuesday (lunch on your own)
      10/29/2019
    • UIUC -- location to be announced

    In this 6-hour course, attendees will begin by exploring the PowerPoint 2016 interface. Next we will create and save a presentation; view and navigate, and edit text on slides; add and modify graphical objects in a presentation; work with tables and charts; and prepare to deliver a presentation.

    • 10:00 am - 12:00 pm   Tues. morning
      10/29/2019
    • UIUC -- location to be announced

    • 9:00 - 11:00 am   Wed morning
      10/30/2019
    • UIUC -- location to be announced

    • 10:00 am - 12:00 pm   Thurs morning
      10/31/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    In this 2-hour workshop, participants will learn how to create and open InDesign documents, navigate the user interface, modify a document, import graphics, and manipulate basic text and text frames.

    • 10:00 am - 12:00 pm   Thurs morning
      10/31/2019
    • UIUC -- location to be announced

    In this 2-hour short course you will learn how to comfortably move around in the Excel 2016 environment. Additional topics will include entering text and values in a worksheet, basic formatting, printing and using Help.

    • 1:00 - 3:00 pm   Thurs afternoon
      10/31/2019
    • Illini Hall, Room 27 (lower level; NW corner of John & Wright Streets, Champaign)

    • 1:00 - 4:00 pm   Thurs afternoon
      10/31/2019
    • UIUC -- location to be announced

    In this 3-hour course learn how to create and work with Access forms. Create a new form using the form wizard and explore layout and design view. Add and modify form controls including a calculated control and lookup control. Learn about control properties, form properties and setting tab order.  Create a subform and learn about switchboard and navigation forms.